MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC PUERTO RICO VILLALBA SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number B3300542M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a lead fracture was discovered during the surgery.The lead was replaced with a new lead on the same day, and the procedure was completed successfully.The issue was resolved.
 
Additional Manufacturer Narrative
H3: analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.H11.Additional review indicates that this event had previously been reported in manufacturer¿s report #2649622-2026-07571.However, the correct product serial number was provided.Therefore, this new report is being submitted with the correct product/serial number.Any additional information regarding this event will be submitted as a supplemental submission to this report.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3.Analysis of the lead (s/n:(b)(6)) found the lead was returned segmented; however electrical testing of the returned segment(s) determined that continuity was complete and there were no electrical shorts between the circuits.Upon receipt, visual inspection noted fluid consistent with body fluids in the lead.Each conductor is individually insulated so there was no impact on the lead or lead performance.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SENSIGHT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24953512
Report Number2649622-2026-11452
Device Sequence Number20185066
Product Code MHY
UDI-Device Identifier00763000426408
UDI-Public(01)00763000426408(17)270923
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB3300542M
Device Catalogue NumberB3300542M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown